# SDR ASAA2016050916677

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,443 hours, 11,299 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3404069010
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OVERHEAT AND FIRE DETECTION SYS NR 2, ENG "B" LOOP INOPERATIVE.  ACFT GROUNDED. NR 2 ENGINE OVERHEAT DETECT SWITCH PLACED BACK IN NORMAL POSITION.  ENGINE FIRE DETECT OPS NORMAL REF AMM 26-11-00.   M279 FAULT, INOPERATIVE TEST SHOWS NO FAULTS REF SAME.  ACCOMPLISHED FIM 26-10T802, NR 2 ENGINE B LOOP RESISTANCE VALUE FOR TABLE 1 AT 866 OHMS, TABLE 2 AT 1.9 OHMS.  BOTH CHECK NORMAL.  ACCOMPLISHED VISUAL AND SHAKE DOWN OF NR 2 ENGINE B FIRE LOOP.   WIRE PULLED FROM TERMINAL LUG AT RT CORE DETECTOR.  WIRE TOO SHORT TO RE-TERMINATE.  REPLACED MW0326 HARNESS.  OPS GOOD, GROUND VERIFICATION SUCCESSFUL.  CLEARS MEL 26-2B.
